# SDR CALA2024020700341

- Difficulty date: February 5, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N29129
- Make and model: Boeing 757224
- Aircraft serial: 28969
- Aircraft time: 91,983 hours, 20,420 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT FLOOR PROX EMER LT AT 3B, 4B, AND LAV S MONUMENT LIGHT INOP. FOUND CANNON PLUG UNDER 2B DISCONNECTED. RESECURED CANNON PLUG. OPS CK OF 3B, 4B, AND LAV S MONUMENT LIGHT GOOD REF AMM 33-51-11. INSPECTION TO FOLLOW INSPECTED EMERGENCY LIGHTS FOR PROPER REPAIR/ OPERATION AFTER REPAIR OPS CHECK GOOD PER REF AMM 31-51-11.
